Quasilinear wave equations and related nonlinear evolution equations

Yoshio Yamada

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish
Pages (from-to)31-83
Number of pages53
JournalNagoya Mathematical Journal
Volume84
Publication statusPublished - 1981
Externally publishedYes

Fingerprint

Quasilinear Wave Equation
Nonlinear Evolution Equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Quasilinear wave equations and related nonlinear evolution equations. / Yamada, Yoshio.

In: Nagoya Mathematical Journal, Vol. 84, 1981, p. 31-83.

Research output: Contribution to journalArticle

@article{ca46a2bfcb9341398ef8fa4b068e2788,
title = "Quasilinear wave equations and related nonlinear evolution equations",
author = "Yoshio Yamada",
year = "1981",
language = "English",
volume = "84",
pages = "31--83",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",

}

TY - JOUR

T1 - Quasilinear wave equations and related nonlinear evolution equations

AU - Yamada, Yoshio

PY - 1981

Y1 - 1981

UR - http://www.scopus.com/inward/record.url?scp=84972497985&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972497985&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972497985

VL - 84

SP - 31

EP - 83

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

ER -